# SDR QXEA2019041800180

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 1,256 hours, 773 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000185
- Part serial: 260259
- Condition: Malfunctioned
- Part time: 1,256 hours, 773 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAULT. PLACED ON MEL 22-30-00. CLEARED BY  THROTTLE CONTROL QUADRANT REMOVED AND REPLACED IAW E175 AMM 76-11-01-000/400-801-A. TO/GA SWITCH OPS CHECKS GOOD IAW E175 AMM 22-11-00-710-801-A. RETURNED TO SERVICE.
